Alert archive / Kansas / River Flood Warnings in 2008

River Flood Warning 5, NWS Topeka, KS

April 25, 2008Marshall County, Kansas

NWS Topeka, KS issued this river flood warning at Apr 25, 2008, 3:02 PM CDT for Marshall County, Kansas. It took effect at Apr 25, 2008, 6:10 PM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2008, 3:02 PM CDT (20:02 UTC)
In effect from
Apr 25, 2008, 6:10 PM CDT
Expired
Apr 27, 2008, 2:41 AM CDT
In force
33 hr
Issued by
NWS Topeka, KS
Flood severity
Minor

County Marshall County, KS

The radar

The Topeka radar (KTWX), 91 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River at Blue Rapids (BLRK1). The gauge peaked at 31.16 ft at Apr 26, 2008, 12:00 AM CDT.

actionminormoderate2030405004/2504/2604/2704/28
Action stage
21 ft
Minor stage
26 ft
Moderate stage
52 ft
Major stage
68 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06884700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KTOP 252002
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
302 PM CDT FRI APR 25 2008

...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING STREAMS IN KANSAS... 

  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-260402-
/O.NEW.KTOP.FL.W.0005.080425T2321Z-080427T0621Z/
/BLRK1.1.ER.080425T2321Z.080426T0600Z.080426T1821Z.NO/
302 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* FROM THIS EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:00 PM FRIDAY THE STAGE WAS 24.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 28.5 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.


$$
6 follow-up statements
000
WGUS83 KTOP 252310
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
610 PM CDT FRI APR 25 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY 
  COTTONWOOD RIVER NEAR EMPORIA AFFECTING LYON COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-260710-
/O.EXT.KTOP.FL.W.0005.080425T2310Z-080427T1225Z/
/BLRK1.1.ER.080425T1941Z.080426T0600Z.080427T0025Z.NO/
610 PM CDT FRI APR 25 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM FRIDAY THE STAGE WAS 28.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY EVENING.
* IMPACT...AT 30.0 FEET...MINOR LOWLAND FLOODING OCCURS FROM 
  MARYSVILLE TO TUTTLE CREEK LAKE.

$$

KSC111-260710-
/O.EXT.KTOP.FL.W.0004.000000T0000Z-080427T1300Z/
/EMPK1.1.ER.080424T1902Z.080425T1300Z.080426T1900Z.NO/
610 PM CDT FRI APR 25 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE COTTONWOOD RIVER NEAR EMPORIA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 PM FRIDAY THE STAGE WAS 21.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...NORTH BANK OF THE COTTONWOOD RIVER BEGINS TO
  FLOOD. LOWLAND FLOODING OCCURS ALONG THE COTTONWOOD RIVER FROM 
  PLYMOUTH TO NEOSHO RAPIDS.

$$
000 
WGUS83 KTOP 260240
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
940 PM CDT FRI APR 25 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY 
  COTTONWOOD RIVER NEAR EMPORIA AFFECTING LYON COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-261040-
/O.EXT.KTOP.FL.W.0005.000000T0000Z-080427T1200Z/
/BLRK1.1.ER.080425T1941Z.080426T0600Z.080427T0000Z.NO/
940 PM CDT FRI APR 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 30.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY EVENING.
* IMPACT...AT 30.0 FEET...MINOR LOWLAND FLOODING OCCURS FROM 
  MARYSVILLE TO TUTTLE CREEK LAKE.

$$

KSC111-261040-
/O.EXT.KTOP.FL.W.0004.000000T0000Z-080427T1245Z/
/EMPK1.1.ER.080424T1902Z.080425T1300Z.080426T1845Z.NO/
940 PM CDT FRI APR 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE COTTONWOOD RIVER NEAR EMPORIA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 21.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...NORTH BANK OF THE COTTONWOOD RIVER BEGINS TO
  FLOOD. LOWLAND FLOODING OCCURS ALONG THE COTTONWOOD RIVER FROM 
  PLYMOUTH TO NEOSHO RAPIDS.

$$
000 
WGUS83 KTOP 261019
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
519 AM CDT SAT APR 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...

  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY 
  COTTONWOOD RIVER NEAR EMPORIA AFFECTING LYON COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-261819-
/O.CON.KTOP.FL.W.0005.000000T0000Z-080427T1200Z/
/BLRK1.1.ER.080425T1941Z.080426T0500Z.080427T0000Z.NO/
519 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM SATURDAY THE STAGE WAS 30.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 


$$

KSC111-261819-
/O.CON.KTOP.FL.W.0004.000000T0000Z-080427T1245Z/
/EMPK1.1.ER.080424T1902Z.080425T1300Z.080426T1845Z.NO/
519 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE COTTONWOOD RIVER NEAR EMPORIA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 21.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 23.0 FEET...NORTH BANK OF THE COTTONWOOD RIVER BEGINS TO
  FLOOD. LOWLAND FLOODING OCCURS ALONG THE COTTONWOOD RIVER FROM 
  PLYMOUTH TO NEOSHO RAPIDS.

$$
000 
WGUS83 KTOP 261729
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
1229 PM CDT SAT APR 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY 
  COTTONWOOD RIVER NEAR EMPORIA AFFECTING LYON COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-270129-
/O.EXT.KTOP.FL.W.0005.000000T0000Z-080427T1000Z/
/BLRK1.1.ER.080425T1941Z.080426T0500Z.080426T2200Z.NO/
1229 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM SATURDAY THE STAGE WAS 28.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.


$$

KSC111-270129-
/O.EXT.KTOP.FL.W.0004.000000T0000Z-080427T1434Z/
/EMPK1.1.ER.080424T1902Z.080425T1300Z.080426T2034Z.NO/
1229 PM CDT SAT APR 26 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE COTTONWOOD RIVER NEAR EMPORIA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 20.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...SOUTH BANK OF THE COTTONWOOD RIVER 1 MILE 
  SOUTH OF EMPORIA FLOODS.

$$
000 
WGUS83 KTOP 262343
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
643 PM CDT SAT APR 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-270743-
/O.EXT.KTOP.FL.W.0005.000000T0000Z-080428T0130Z/
/BLRK1.1.ER.080425T1941Z.080426T0500Z.080427T1330Z.NO/
643 PM CDT SAT APR 26 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM SATURDAY THE STAGE WAS 26.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING OCCURS FROM 
  MARYSVILLE TO TUTTLE CREEK LAKE.

$$
000 
WGUS83 KTOP 270741
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
241 AM CDT SUN APR 27 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN 
KANSAS...
 
  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC117-270811-
/O.CAN.KTOP.FL.W.0005.000000T0000Z-080428T0130Z/
/BLRK1.1.ER.080425T1941Z.080426T0500Z.080427T0415Z.NO/
241 AM CDT SUN APR 27 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* AT  2:00 AM SUNDAY THE STAGE WAS 25.7 FEET. 
* FELL BELOW FLOOD STAGE AT 11:15 PM SATURDAY.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.1 FEET BY MONDAY 
  MORNING.
* IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING OCCURS FROM 
  MARYSVILLE TO TUTTLE CREEK LAKE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Apr 25, 10:47 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 25, 10:47 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1047 AM CDT FRI APR 25 2008

.DISCUSSION...

HAVE SENT A QUICK UPDATE TO THE FORECAST TO CANCEL THE WIND
ADVISORY AND TO REMOVE POP CHANCES FOR THE REST OF THE DAY. MAIN
UPPR LVL SHRTWV TROF IS NOW MOVING THRU CNTRL NEB AND THE SFC
CDFNT HAS CLEARED THE CWA. FRONT WAS TAKING THE BEST INSTABILITY
EAST OF THE CWA AND THUNDERSTORMS ARE NO LONGER EXPECTED.
PROFILERS FM SRN NEB AND KS INDC MARGINAL LO LVL WINDS FOR WIND
ADVRY. 15Z SFC ANLYS ALSO INDCS BEST PRES RISES OF +4 MB PER 3 HRS
IS ALSO NOW MOVING EAST OF THE ADVRY AREA. THUS WINDY CONDS ARE
EXPECTED...BUT SUSTAINED WINDS IN THE ADVRY CAT ARE NOT EXPECTED.
HAVE ALSO UPDATED THE HOURLY TMPS TO BETTER FIT WITH THE
FROPA...BUT SOME RECOVER IS EXPECTED THIS AFTN ESPECIALLY IN THE
WRN CWA WHERE BEST MIXING AND LEAST AMOUNT OF CLDS ARE EXPECTED
THIS AFTN.

NEW ZFP/GRIDS ALREADY OUT.

BOUSTEAD

&&

.PREV DISCUSSION... /ISSUED 750 AM CDT FRI APR 25 2008/

UPDATED DISCUSSION...

HAVE UPDATED THE ZONES TO REFLECT THE PRECIPITATION CHANCES TO NEAR
THE FRONTAL BOUNDARY. KEPT MENTION OF SEVERE THREAT IN EAST CENTRAL
KANSAS THIS MORNING MAINLY ALONG AND SOUTHEAST OF THE TURNPIKE WHERE
BEST MOISTURE AND INSTABILITY ARE LOCATED. THE FRONT WILL PROGRESS
QUICKLY EAST AND SHOULD CLEAR THE CWA BY 1330-14Z. LOW LEVEL JET IS
VEERING AND WEAKENING SO THINK THE SEVERE THREAT WILL DECREASE AFTER
THE 14Z TO 15Z PERIOD.

PREVIOUS DISCUSSION...

NUMEROUS THUNDERSTORMS REMAIN OVER NORTHEAST KANSAS EARLY THIS
MORNING...WITH FRONT MAKING ITS WAS ACROSS CENTRAL KANSAS. STORMS
BECOMING MULTICELL AND ELEVATED BEHIND CONTINUING REINFORCING
OUTFLOW SO SEVERE WEATHER THREATS AREN/T QUITE WHAT THEY WERE
EARLIER...THOUGH SOME HEAVY RAIN/FLOODING CONCERNS ARE RAISED.
ELEVATED INSTABILITY REMAINS RATHER IMPRESSIVE THOUGH SHEAR IS
LACKING IN SOUTHERN AREAS. MAY STILL SEE A FEW SEVERE STORMS THIS
MORNING...BUT CHANCES QUICKLY DIMINISH THIS AFTERNOON AS THE FRONT
PUSHES EAST. STRONG WINDS GUSTING TO NEAR 50 MPH WERE OCCURING
BEHIND THE FRONT...AND SIMILAR THOUGH PROBABLY NOT QUITE AS STRONG
CONDITIONS ARE EXPECTED THIS MORNING IN WESTERN AREAS AS PRESSURES
QUICKLY RISE. WILL GO WITH A MORNING ADVISORY IN NC KS. SOME
LOCATIONS AHEAD OF THE FRONT MAY BE RATHER STRONG AS WELL...BUT
IMPINGING OUTFLOW AND VEERING JET SHOULD KEEP CONSISTENT STRONG
SPEEDS IN CHECK. TEMPERATURES WILL STRUGGLE TO RISE MUCH IN THE
DEVELOPING COLD AIR ADVECTION.

NEXT UPPER WAVE A BIT FASTER TO ROTATE SOUTHEAST INTO THE AREA THAN
EARLIER PROGGED...PROMPTING AND INCREASE IN PRECIP CHANCES SATURDAY.
GOOD ELEVATED LAPSE RATES SUGGEST SOME THUNDER STILL POSSIBLE...WITH
PROFILES COOLING TO LEVELS THAT SNOW ISN/T IMPOSSIBLE SATURDAY
EVENING. TEMPS BOTH TONIGHT AND SATURDAY NIGHT APPROACH LEVELS OF
FROST CONCERN...BUT WINDS APPEAR STRONG ENOUGH FOR NO MENTION AT
THIS TIME.

REMAINDER OF THE FORECAST REMAINS UNCHANGED.

AVIATION...

MVFR TO IFR CIGS WILL CONTINUE THROUGH THE MORNING HOURS TODAY AS
COLD ADVECTION CONTINUES BEHIND THE COLD FRONT. SCATTERED
THUNDERSTORMS NEAR KTOP AND KFOE WILL MOVE OFF TO THE EAST BY 14Z.
EXPECT THE MVFR CIGS TO HOLD THROUGH 02Z TO 03Z SATURDAY...THEN
CLEARING AND BECOMING VFR. WINDS WILL ALSO DECREASE THROUGH THE
AFTERNOON HOURS AS PRESSURE GRADIENT WEAKENS.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 25, 10:22 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1022 AM CDT FRI APR 25 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-261530-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1022 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Apr 25, 9:22 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
922 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             AGENDA                  39.71N 97.43W
04/25/2008  E1.00 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&

JB
Local storm report, Apr 25, 11:51 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1151 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     4 N REPUBLIC            39.98N 97.82W
04/25/2008  M60.00 MPH       REPUBLIC           KS   PUBLIC

1215 AM     HAIL             5 N REPUBLIC            40.00N 97.82W
04/25/2008  E1.50 INCH       REPUBLIC           KS   PUBLIC

&&

JB
Local storm report, Apr 25, 12:01 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1201 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 E MUNDEN              39.91N 97.50W
04/24/2008  M1.00 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&

GARGAN

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:51 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington39 min
Apr 24, 11:20 PM CDTSevere Thunderstorm WarningTOPWashington55 min
Apr 24, 11:45 PM CDTSevere Thunderstorm WarningTOPRepublic60 min
Apr 25, 12:15 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington24 min
Apr 25, 12:26 AM CDTSevere Thunderstorm WarningTOPCloud49 min
Apr 25, 12:41 AM CDTTornado WarningTOPCloud, Republic49 min
Apr 25, 12:46 AM CDTSevere Thunderstorm WarningTOPRepublic, Washington59 min
Apr 25, 1:18 AM CDTFlash Flood WarningTOPRepublic, Washington3 hr
Apr 25, 1:30 AM CDTTornado WarningTOPCloud, Republic, Washington30 min
Apr 25, 3:43 AM CDTWind AdvisoryTOPClay, Cloud, Dickinson, Ottawa, Republic, Washington6 hr
Apr 25, 3:50 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha40 min

Nearby

River Flood Warnings in Kansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.